# SDR SWIA200414111

- Difficulty date: November 18, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 7,918 hours, 6,144 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE WARNING ILLUMINATED IN FLIGHT FOR 2 SECONDS, THEN EXTINGUISHED.  FIVE MINUTES LATER SAME WARNING ILLUMINATED FOR 2 SECONDS THEN WENT AWAY.  OPERATIONALLY TESTED CARGO SMOKE DETECTION SYSTEM IAW CRJ AMM 26-15-00.  NO DEFECTS NOTED AT THIS TIME.
